# SDR CALA2024091000612

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 77,683 hours, 26,733 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 2 AFTER TAKEOFF LE FLAPS TRANSIT LIGHT REMAINED ON WITH FLAPS AT 5.  DEBRIEFED FLIGHT CREW. FLAPS 5 TAKEOFF, ON CLIMBOUTRECIEVED OVERHEAD IN FO ANNUNC PNL, FOUND #2 LE KRUGER FLAP ILLUMINATED AMBER IN TRANSIT, CREW RAN QRH AND LANDED AT FLAPS 15. AMBER IN TRANSIT LIGHT EXTINGUISHED DURING TAXI IN. PER DFDSC, SHOWS S171 EXTEND SENSOR FAULTED. PLEASE CHANGE S171 EXTEND SENSOR. AFTER SENSOR HAS BEEN CHANGE AND FIM FOLLOWED WITH NO FAULTS. LOG PAGE CAN BE CLEARED. PERFORMED BITE CHECK OF FSEU FOUND NO ACTIVE FAULTS, PREVIOUS LEG SHOWS FAULT 27-81219 F2 PROX EXTEND INTERMITTENT. PERFOMED WIRE CHECKS FROM FSEU TO S171 LE FLAP EXTEND SENSOR, WIRE CHECKS ARE GOOD AND WITHIN REQUIRED LIMITS REF FIM TASK 27-88 TASK 806. PER MANAGEMENTS REQUEST, S171 LE FLAP SENSOR WAS REPLACED REF 27-88-11-400-801, PERFORMED OPS CHECKS, ALL OPS CHECKS GOOD. NO ACTIVE FAULTS AT THIS TIME.
